MAUDE Adverse Event Report: AMERICAN MEDICAL SYSTEMS GreenLight XPS; Powered Laser Surgical Instrument

AMERICAN MEDICAL SYSTEMS GreenLight XPS; Powered Laser Surgical Instrument
Model Number 0010-0210R
Medical Device Problem Codes Insufficient Cooling (1130); Communication or Transmission Problem (2896); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, the device displayed error codes 641 (chiller serial not set), 302-13 (fiber not present) and 202-11 (interlock open).The device was unable to be used for the procedure and the procedure was stopped.There were no patient complications.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or whose sedation status is unknown.

Brand Name
GreenLight XPS
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
AMERICAN MEDICAL SYSTEMS
innovation ctr, silicon valley
3070 orchard drive
san jose CA 95134 -201
Manufacturer (Section G)
AMERICAN MEDICAL SYSTEMS
3070 orchard drive
san jose CA 95134 -201
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50915299
Report Number2124215-2026-51392
Device Sequence Number5330462
Product Code GEX
UDI-Device Identifier00878953001906
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-0210R
Device Catalogue Number0010-0210R
Device Lot NumberXPS50895
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured07/18/2013
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown